MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA KIT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA KIT; DILATOR, CATHETER, URETERAL
Model Number M0062251200
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that uromax ultra dilation balloon catheter device was used during a ureteroscopy and balloon burst.The procedure was completed using an alternate method.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon ruptured.

Brand Name
UROMAX ULTRA KIT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20456300
Report Number2124215-2024-64458
Device Sequence Number8855643
Product Code KOE
UDI-Device Identifier08714729341277
UDI-Public08714729341277
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K980795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberM0062251200
Device Catalogue Number225-120
Device Lot Number0034010122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date10/15/2024
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown